sexologist-icon
Irregular menstrual cycle
I hav some white spots on my leg(vitiligo) & am going through treatment since march 16 they hav given me folic acid syrup and one tablet to hav it in a week and lotion bt after this i m getting irregularity in my periods.it comes for 3-4 days in vry small amount and after a week it happens again.i consulted my doc bt they said this should nt happen wid this medicine.what should i do? whether i should consult to gynaecologist or wait till the treatment gets over.
37 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...it would have been better if you could have written the drug name of the tablet (once a week) and lotion you are applying. There are many tablets, especially hormonal tablets, steroids which can alter the menstrual cycles. But since the dermatologist has said it doesn't affect it, it is better you consult a gynecologist for further evaluation as there are many other causes for irregular menstrual cycles in your age especially pcod
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.